Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Stopping Prozac

Posted by Pookie on August 2, 1999, at 18:53:03

I've been on 20 mg Prozac for 4 weeks and 10 mg for 2 weeks prior. Due to side affects - I want off! I've read that if you've been on it for a long time you need to be weened off it. But with my short history - can I just stop taking it?? It really did not affect my mood (except for 1 two-hour period!) - it just caused side affects. Thanks.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pookie thread:9509